Hyers-Ulam-Rassias Stability for a First Order Functional Differential Equation

Cemil Tunç, Emel Biçer

Abstract


In this paper, by using the fixed point method, we prove two new results on the Hyers-Ulam-Rassias and the Hyers-Ulam stability for the first order delay differential equation of the form

y′(t) = F(t, y(t), y(t −τ )).

Our results improve some related results in the literature. 


Keywords


first order; fixed point; functional differential equation; generalized metric; Hyers-Ulam-Rassias stability

Full Text:

PDF

References


Ulam, S.M., Problems in Modern Mathematics, Science Editions, John Wiley & Sons, Inc., New York, 1964.

Hyers, D.H., On the Stability of the Linear Functional Equation, Proc. Nat. Acad. Sci. U.S.A., 27, pp. 222-224, 1941.

Rassias, T.M., On the Stability of the Linear Mapping in Banach Spaces, Proc. Amer. Math. Soc., 72(2), 297-300, 1978.

Alsina, C. & Ger, R., On some Inequalities and Stability Results Related to the Exponential Function, J. Inequal. Appl., 4, pp. 373-380, 1998.

Obłoza, M., Hyers Stability of the Linear Differential Equation, Rocznik Nauk.-Dydakt. Prace Mat., 13, pp. 259-270, 1993.

Hyers, D.H., George, I. & Rassias, T.M., Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and their Applications, 34, 1998.

Hyers, D.H. & Rassias, T.M., Approximate Homomorphisms, Aequationes Math, 44, pp. 125-153, 1992.

Obłoza, M., Connections between Hyers and Lyapunov Stability of the Ordinary Differential Equations, Rocznik Nauk-Dydakt, Prace Mat., 14, pp. 141-146, 1997.

Cădariu, L. & Radu, V., On the Stability of the Cauchy Functional Equation: A Fixed Point Approach, Iteration theory (ECIT ’02), Grazer Math. Ber., 346, pp. 43-52, 2004.

Jung, S.M., A Fixed Point Approach to the Stability of Differential Equations y′=F(x,y), Bull. Malays. Math. Sci. Soc., 33, pp. 47-56, 2010

Cădariu, L. & Radu, V., Fixed Points and the Stability of Jensen's Functional Equation., J. Inequal. Pure Appl. Math., 4, pp. 1-7, 2003.

Jung, S.M., & Brzdȩk, J., Hyers-Ulam Stability of the Delay Equation y′(t)=λy(t−τ), Abstr. Appl. Anal., pp. 1-10, 2010.

Otrocol, D. & Ilea, V., Ulam Stability for a Delay Differential Equation. Cent. Eur. J. Math., 7, pp. 1296-1303, 2013.

Rassias, T.M., On the Stability of Functional Equations and a Problem of Ulam, Acta Appl. Math., 1, pp. 23-130, 2000.

Takahasi, S.E., Miura, T. & Miyajima, S., On the Hyers-Ulam Stability of the Banach Space-Valued Differential Equation y′=λy, Bull. Korean Math. Soc., 39, pp. 309-315, 2002.

Tunc, C. & Biçer, E., On the Hyers-Ulam Stability of Non-Homogeneous Euler Equations of Third and Fourth Order, Scientific Research and Essays, 8, pp. 220-226, 2013.

Ulam, S.M., A Collection of Mathematical Problems. Interscience Tracts in Pure and Applied Mathematics, 8, Interscience Publishers, New York-London, 1960.




DOI: http://dx.doi.org/10.5614%2Fj.math.fund.sci.2015.47.2.3

Refbacks

  • There are currently no refbacks.


View my Stats

Creative Commons License
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.

 

ITB Journal Publisher, LPPM ITB, Center for Research and Community Services (CRCS) Building, 6th & 7th Floor, Jalan Ganesha 10, Bandung 40132, Indonesia, Phone: +62-22-86010080, Fax.: +62-22-86010051; E-mail: jmfs@lppm.itb.ac.id